# SDR ASAA2023073044327

- Difficulty date: July 30, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 54,641 hours, 16,179 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START, FAULT LIGHT ILLUMINATED. GROUNDED - YES. UNDER THE AUTHORIZATION OF SEAMC PHIL, MEL 49-99A CLEARED. T/S NOTES 7/30/23: SERVICED OIL APU. ATTEMPTED START. NO ROTATION. MAINTENANCE MSG 49-41012 PRESENT. STEVE LARSON 55146 07/30/2023. PERFORMED RESET OF AIRCRAFT AND STARTED APU. APU PLACED ON DEFERRAL 49-99A  APU CONTINUOUS OPERATION. SEAMC ARNIE AUTHORIZED. CN: 30051594. PLACCARD INSTALLED. REF LOGPAGE 60556949 FOR APU OIL SERVICE. T/S NOTES 8/2/23: ACARS MESSAGE AC- 594AS FLT- 3 FROM - DCA TO- SEAA/C: 594AS CSSP 380 MELOKAY TO RMV MEL
